Clonmedica Anti-Hist Allergy Cetirizine Oral Solution 200ml

€9.99

Bestseller
Code ANTIHIS200ML-7651


Add to Basket
Product Info

Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies.

In adults and children aged 2 years and above, Anti-Hist is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product. Maximum Order Quanity of Two Bottles Per Order.

How To Use
  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.
Active Ingredients

One ml of Anti-Hist contains 1mg cetirizine hydrochloride

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can take Anti-Hist Oral Solution (Cetirizine)?
Adults and children aged over 2 years.

How to take Anti-Hist

  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.

Do not take Anti-Hist

  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • For longer than 30 days continuously without consulting your doctor.

Pregnancy and breast-feeding

Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor.

Driving and using machines

Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients)

Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children)

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty